# SDR AU510001505

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288237
- Condition: Overheated
- Location: Potable Water
- Part time: 4,178 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FUMES IN CABIN PRIOR TO BOARDING. INVESTIGATION FOUND POTABLE WATER COMPRESSOR EXTREMELY HOT.  INVESTIGATION FOUND THAT ON REMOVAL OF THE CAPS AND COVER BOTH STAGES HAD WATER IN BELLOWS AND VALVES.  THE SECOND STATE (HIGH-PRESSURE) REED WAS FRACTURED AT THE OUTPUT AND THE DRIVE SLIPS OFF THE CAMS.  THE OVER-PRESSURE BALL VALVE WAS STAINED FROM WATER AND HAD MULTIPLE SET MARKS INDICATING THAT THE UNIT HAD BEEN OVER PRESSURIZED.  THE MOTOR STATOR AND ROTOR WAS BURNT WHICH WOULD HAVE CAUSED THE BURNING SMELL IN THE CABIN.  THE UNIT HAD INGESTED WATER AND WAS DAMAGED BEYOND ECONOMICAL REPAIR.
